answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2012-09-23 04:20:45

The depo shot prevents you from having a period.

Its nothing to worry about.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


No, Some women do not get their period while on the depo shot while some women might. You might also spot the entire 3 months you have the depo shot in your system and some women such as yourself do not get anything. Unless your late on your depo shot I would not worry. If that doesnt help there is always the trusty pregnancy test!


yes im small and it works fine with me


You should assume that you no longer have protection from Depo Provera when you are late for the next shot. If you don't want to get pregnant, start using another birth control method at that time.


Yes. No birth control is 100% effective. "The shot" (depo-provera) is widely known to have had several instances of conception during its use. You need to see a doctor, the sooner the better.


I got ONE depo shot in Jan 09...still havent gotten pregnant and its Nov 09. Got my period 3 months after the shot, but no signs of ovulation....all ovulation tests are negative, every month. Im very frustrated and Im tired of wondering if "maybe this month"...I wouldn't recommend depo to anybody....


Yes it is that is a sign that your period will start back coming on soon :-)


Obviously....im living proof and i am mad...been on depo for 2 years havent had a period for 2 years and then today i take the first 2 pills of the zpack and bam! by that same night period cameZithromax does not affect Depo Provera.No, Zithromax does not affect Depo Provera.


most likely you are NOT pregnant because you got depo but check a pregnancy test to be sure. in case you were pregnant BEFORE the depo?



Im on the depo injection i had my 4th one in December and about a week later i came on my period and iv been on it now for over a month even though i havent stopped taking the injcetion im still on it. My doctor said its normal to have a bit of blood with the first 2 injctions.


If your periods have started after stopping Depo Provera, you're certainly at risk for pregnancy. Signs of pregnancy are missing periods and a positive pregnancy test.


I have now been off the depo for over a yr now, and the pains im experiencing in my back, boobs and abdomen are like what I can only describe as early stages of labour, the doc has told me it can take up to 18 months,before my period will start i find each month that goes by the pain gets worse.


It can cause you to increase weight, but not necessarily just where you get the shot. Im currently taking the shot and my breast and butt has increased tremendously! I went up two sizes in my clothing.


First, it's important to understand that the bleeding that you have on Depo Provera is not a real period; a period is ovulation followed by shedding of the lining of the uterus. You don't ovulate when you're on Depo Provera, so you don't get a period. The bleeding that some women have on Depo Provera is a side effect. Some women stop bleeding right after the first shot, and other women may have unpredictable spotting or bleeding that goes on for days, weeks or months. After the first year of use, most women have no bleeding at all. ----------------------------------------------------------------------------------------------- Here are some stories from answers.com users about the duration of bleeding on Depo Provera: I experienced continuous bleeding for over a month now, I went to the doctor and they suggested that I start the pill to regulate my periods and get this ladies they gave me Ibuprofen to stop the bleeding, I had 200mg but they prescribed to take 600-800mg at a time 4-6 hours for 4 days and guess what?! I stopped bleeding that day!:) I used to have a period about once every 2 months or so. But now, I've been on a period for a month and a half. Its not like a full-fledged period, its a little bit of brown blood everyday. I started depo provera in october and i got my first period this month. It has been going now for 2 weeks and there is no sign of it stopping soon. a week. not bleeding as normal but just a few of blood. my girlfriend had her period everyday for the full length of receiving the depot shot. each shot last 3 months, she had two shots.her period lasted 7 month 3 months for each shot then 1 extra month. random spotting can occur randomly all threw the first round, my first round was bad. i had not spoting for 2 months on my last month before my second round i bleed out badly. it has been worth it though. about 3 to 5 days at least that's how mine have been while i am takin the shot I was on the depo for many years and within the first cycle I stopped getting my period...never even spotted. It is normal for this to happen when you get on the depo shot the same thing happened to me. It should stop soon. I have been on the depo for 4 months and my period barely comes on. I've been on depo since iwas 16, the first time i didnt bleed at all, after my 2nd shot i bleed the whole 3 months, doctor told me its normal some people will bleed the whole time taking it , im 18 now, and every other time i bleed.


If you keep getting your period you are not pregnant yet. Keep trying or consult a fertility doctor.


it is always possible u could be pregnant since no form of bc is 100% effective. when i was on depo i use to spot for 4-6 weeks before my next sht was due but i had no other symptoms. how long have u been on the shot? r ur breasts tender or anything?


I ALSO TOOK THE DEPO SHOTS ONLY ONCE IN AUG 2008 AND MY PERIOD HASNT BEEN RIGHT SINCE EITHER... I THINK WE SHOULD ALL START A LAW SUIT!!!! IM 32YRS OLD AND I LOST MY SEX DRIVE TOO... AND I WANT MORE KIDS.. THIS SHOT IS A NIGHTMARE.... I ALSO TOOK THE DEPO SHOTS ONLY ONCE IN AUG 2008 AND MY PERIOD HASNT BEEN RIGHT SINCE EITHER... I THINK WE SHOULD ALL START A LAW SUIT!!!! IM 32YRS OLD AND I LOST MY SEX DRIVE TOO... AND I WANT MORE KIDS.. THIS SHOT IS A NIGHTMARE....


please help. i've been on depo (birth control) for about 5 months now. my first dose i was takin a daily vite, i thought she said take them everyday. so i was taking them everyday. to remind yall i didnt have a period that whole month. i was on and off taking the daily vite. so i lost track of time and had stop taking them for a while, but i noticed when i stop taking them i kept spotting and i've been spotting for almost two months striaght. i need help and im so confused. what should i do? and do the daily vitamin interferring with my depo shot? i hope not, i hope im not the only person going through this problem. if yall can answer this for me it would be helpfull. i dont go back for my next shot intill september. should i keep getting it or not? im not having any other problems with the birth control besides constantly bleeding.


Absolutely.. just your body getting back to normal.. both times I was on depo bled 3/4 weeks after getting off.. kind of like after you have a baby you bleed for weeks beings the depo tricks your body into thinking your "preg".. In other words your A ok..hope this helps..


I feel ya, im suppose to have my period and i have cramping as well but no period, i have been off depo for 2 months...i'm so worried about being pregnant, i was on birth control in Sept. but dont know when to start it again, because no period...how long have you been off Depo?


if getting a shot in your mouth is anything like getting your tongue pierced it probably will only hurt a little at first but im assuming it will swell up and then it hurtss bad for about three days


Well im no doctor, but i weighed 90lbs when i started depo, i was 114lbs within a year. i have been off depo for 5 months and ive lost 10 lbs. but everyone is different. it has alot to do with staying busy and will power to just push away from the table, cutting your servings of food in half.



I just got my shot yesterday, its my first shot, and im terrified of needles, im 15 years old, when I asked my doctor how long my cheek would be sore lol she told me 2-3 days but my pain has already subsided for the most part


im always on my period im always on my period im always on my period



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.